# SDR DALA2017011700352

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,314 hours, 29,094 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY LIGHTS IN THE COCKPIT WAS INOPERATIVE. MAINTENANCE FOUND THAT THE BATTERY CONNECTION WAS LOOSE. THE BATTERY CONNECTOR WAS SECURED AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
